# SDR CHQA000598

- Difficulty date: December 24, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N836
- Make and model: Emb EMB-135LR
- Aircraft serial: 145713
- Aircraft time: 4,664 hours, 4,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY STRIP IS INOP.  INSTALLED NEW FLOOR PROXIMITY LIGHT STRIP IAW EMB 135 AMM 33-50-12.
